# SDR TWAA0106106

- Difficulty date: March 30, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN MEMBRANE 7 INCHES INBD OF FWD PASSENGER ENTRY AND 11 INCHES FWD OF STA 200, HAD CORROSION.  REPLACED CORROSION AREA PER SRM 51-70-4.
